MathSciNet Relay Station
MathSciNet bibliographic data
MR1500923 22E05 (20G15 51H25)
Van Vleck, Edward B. One-parameter projective groups and the classification of collineations. Trans. Amer. Math. Soc. 13 (1912), no. 3, 353–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement